# SDR HALA20240319071

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 38,478 hours, 6,030 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Part number: UNKNOWN
- Condition: Broken
- Location: Fcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - CAPTAINS FLIGHT DIRECTOR SQUARE FD BUTTON ON FCU IS BROKEN IN HALF. REMOVED AND REPLACED FCU PER AMM 22-81-12-400-801-A. CAT 3 LAND TEST PASSED PER AMM 22-97-00. OK FOR SVC.
